MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS SEGMENTAL STEM CANAL FILLING; PROSTHESIS, STEM

ONKOS SURGICAL ELEOS SEGMENTAL STEM CANAL FILLING; PROSTHESIS, STEM
Model Number 2500CP14E
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This medical device report (mdr) was initiated as part of a retrospective assessment of complaints under onkos surgical capa (b)(4).As part of this assessment, onkos surgical re-evaluated all complaints received to ensure mdrs were filed when required.The results of this retrospective assessment prompted onkos surgical to file this report.The device history record was reviewed and indicated that the component met specification.It was determined that the malfunction was not related to the manufacture of the implants or a non-conformance and this complaint has been closed.Should additional information be obtained, the complaint will be re-opened, and this report will be supplemented.
 
Event or Problem Description
Patient underwent a revision surgery due to a loose femoral stem.

Brand Name
ELEOS SEGMENTAL STEM CANAL FILLING
Common Device Name
PROSTHESIS, STEM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key7834798
Report Number3013450937-2018-00029
Device Sequence Number19252218
Product Code KRO
UDI-Device IdentifierB2782500CP14E0
UDI-PublicB2782500CP14E0
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2025
Device Model Number2500CP14E
Device Catalogue Number2500CP14E
Device Lot Number1699595
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2017
Initial Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;